# SDR LR7A05110

- Difficulty date: August 22, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 36,048 hours, 21,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fs 518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION IAW JOB CARD HB5301 FOUND FS 518 FUSELAGE SKIN SCRATCHED  AT LBL 24, WL 130.  REPAIRED IAW SRM SMP 583 51-140-12.  NR 0077.
